# SDR TRBA2012003137402

- Difficulty date: March 13, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 35,044 hours, 34,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 0341516
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE MAIN ENTRANCE EMERGENCY LIGHT WAS INOPERATIVE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R FUSE AT FIN NR 73 WL IAW MM 33-51-24.  THE OPS CHECKED OK.  THE ACFT WAS RETURNED TO SERVICE.
